Alert archive / New Mexico / High Wind Watches in 2006

High Wind Watch 9, NWS Midland/Odessa, TX

March 6, 2006Eddy County, New Mexico

NWS Midland/Odessa, TX issued this high wind watch at Mar 6, 2006, 1:45 PM MST for Eddy County, New Mexico. It took effect at Mar 8, 2006, 5:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 6, 2006, 1:45 PM MST (20:45 UTC)
In effect from
Mar 8, 2006, 5:00 PM MST
Expired
Mar 8, 2006, 3:55 AM MST
In force
Issued by
NWS Midland/Odessa, TX

County Eddy County, NM

The radar

The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 8.8 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2006-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2006-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1884 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMAF 062045
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
245 PM CST MON MAR 6 2006

...HIGH WIND WATCH IN EFFECT WEDNESDAY FOR THE GUADALUPE AND DAVIS 
MOUNTAINS...

.AN UPPER LEVEL TROUGH WILL MOVE EAST ACROSS NEW MEXICO WEDNESDAY. 
STRONG MID LEVEL WINDS WILL ACCOMPANY THIS TROUGH AND LOW PRESSURE
WILL DEEPEN ACROSS THE PLAINS. THIS WILL RESULT IN THE DEVELOPMENT
OF STRONG WINDS THROUGH THE MOUNTAINS WEDNESDAY.

NMZ027-TXZ074-258-071100-
/O.NEW.KMAF.HW.A.0009.060308T1200Z-060309T0000Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA-
GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ALPINE...
GUADALUPE MOUNTAINS NP...PINE SPRINGS
245 PM CST MON MAR 6 2006 /145 PM MST MON MAR 6 2006/

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON. 

WEST WINDS OF 30 TO 45 MPH WITH GUSTS OF 55 TO 65 MPH ARE EXPECTED
TO DEVELOP EARLY WEDNESDAY ACROSS THE DAVIS AND GUADALUPE MOUNTAINS.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS AND MAKE TRAVEL PLAN TO ACCOUNT FOR THE HIGH WINDS IN
THE MOUNTAINS.

$$
3 follow-up statements
000 
WWUS74 KMAF 071004
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
404 AM CST TUE MAR 7 2006

...HIGH WIND WATCH IN EFFECT WEDNESDAY FOR THE GUADALUPE AND
DAVIS MOUNTAINS...

.AN UPPER LEVEL STORM SYSTEM WILL APPROACH NEW MEXICO WEDNESDAY
AND MOVE OVER THE AREA WEDNESDAY NIGHT.  STRONG MID LEVEL WINDS
AHEAD OF THIS UPPER LEVEL SYSTEM ARE EXPECTED TO AFFECT THE
GUADALUPE AND DAVIS MOUNTAINS DURING THE DAY WEDNESDAY. THE
STRONG MID LEVEL WINDS ARE FORECAST TO INCREASE ON WEDNESDAY
NIGHT.  THEREFORE...THE STRONG WINDS COULD LAST THROUGH WEDNESDAY
NIGHT IN BOTH THE GUADALUPE AND DAVIS MOUNTAINS.  A HIGH WIND
WATCH IS IN EFFECT FOR THE GUADALUPE AND DAVIS MOUNTAINS ON
WEDNESDAY AND WEDNESDAY NIGHT.

NMZ027-TXZ074-258-072100-
/O.EXT.KMAF.HW.A.0009.060308T1200Z-060309T1200Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA-
GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ALPINE...
GUADALUPE MOUNTAINS NP...PINE SPRINGS
404 AM CST TUE MAR 7 2006 /304 AM MST TUE MAR 7 2006/

...HIGH WIND WATCH NOW IN EFFECT FROM WEDNESDAY MORNING THROUGH
LATE WEDNESDAY NIGHT...

THE HIGH WIND WATCH IS NOW IN EFFECT FROM WEDNESDAY MORNING
THROUGH LATE WEDNESDAY NIGHT. 

WEST WINDS OF 30 TO 45 MPH WITH GUSTS OF 55 TO 65 MPH ARE
EXPECTED TO DEVELOP EARLY WEDNESDAY ACROSS THE DAVIS AND
GUADALUPE MOUNTAINS.  THESE STRONGER WINDS ARE EXPECTED TO LAST
THROUGH THE DAY WEDNESDAY...AND THROUGH WEDNESDAY NIGHT.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT.  SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR.  CONTINUE TO MONITOR THE LATEST
FORECASTS AND MAKE TRAVEL PLAN TO ACCOUNT FOR THE HIGH WINDS IN
THE MOUNTAINS.

$$
000 
WWUS74 KMAF 072129
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
329 PM CST TUE MAR 7 2006

...HIGH WIND WARNING IN EFFECT FOR WEDNESDAY FOR THE DAVIS AND
GUADALUPE MOUNTAINS...
...WIND ADVISORY IN EFFECT FOR WEDNESDAY FOR THE MARFA PLATEAU AND
VAN HORN AREA... 
...HIGH WIND WATCH IN EFFECT WEDNESDAY NIGHT FOR THE GUADALUPE
AND DAVIS MOUNTAINS...

.STRONG WINDS ASSOCIATED WITH AN UPPER LEVEL STORM SYSTEM WILL MOVE
EAST ACROSS NEW MEXICO WEDNESDAY. THESE STRONG WINDS WILL AFFECT
THE GUADALUPE AND DAVIS MOUNTAINS DURING THE DAY WEDNESDAY. AN
AREA OF ASSOCIATED LOW PRESSURE WILL ALSO DEVELOP AND HELP TO INCREASE
WINDS ACROSS MUCH OF THE REGION INCLUDING THE MARFA PLATEAU AND
VAN HORN AREA. WINDS WILL REMAIN STRONG THROUGH THE MOUNTAINS INTO
WEDNESDAY NIGHT AND HIGH WIND WATCH REMAINS IN EFFECT FOR THE
MOUNTAINS.

NMZ027-TXZ074-258-081000-
/O.NEW.KMAF.HW.W.0025.060308T1200Z-060309T0000Z/
/O.EXT.KMAF.HW.A.0009.060309T0000Z-060309T1200Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA-
GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ALPINE...
GUADALUPE MOUNTAINS NP...PINE SPRINGS
329 PM CST TUE MAR 7 2006 /229 PM MST TUE MAR 7 2006/

...HIGH WIND WARNING IN EFFECT FROM 6 AM CST /5 AM MST/ TO 6 PM
CST /5 PM MST/ WEDNESDAY...
...HIGH WIND WATCH NOW IN EFFECT FROM WEDNESDAY EVENING THROUGH
LATE WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 6 AM CST /5 AM MST/ TO
6 PM CST /5 PM MST/ WEDNESDAY. THE HIGH WIND WATCH IS NOW IN
EFFECT FROM WEDNESDAY EVENING THROUGH LATE WEDNESDAY NIGHT. 

WEST WINDS OF 30 TO 45 MPH WITH GUSTS OF 60 TO 70 MPH ARE
EXPECTED TO DEVELOP EARLY WEDNESDAY ACROSS THE DAVIS AND GUADALUPE
MOUNTAINS. THESE STRONGER WINDS ARE EXPECTED TO LAST THROUGH THE
DAY WEDNESDAY...AND INTO WEDNESDAY NIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THOSE PLANNING
TRAVELING THROUGH THE MOUNTAINS SHOULD BE PREPARED FOR HIGH WINDS.

$$

TXZ057-080-081000-
/O.NEW.KMAF.WI.Y.0002.060308T1700Z-060309T0000Z/
VAN HORN AND HIGHWAY 54 CORRIDOR-MARFA PLATEAU-
INCLUDING THE CITIES OF...VAN HORN...MARFA
329 PM CST TUE MAR 7 2006

...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CST WEDNESDAY. 

WEST WINDS WILL INCREASE ACROSS THE AREA LATE WEDNESDAY MORNING.
WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH CAN BE EXPECTED.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KMAF 081055
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
455 AM CST WED MAR 8 2006

...HIGH WIND WARNING IN EFFECT TODAY AND TONIGHT FOR THE DAVIS
AND GUADALUPE MOUNTAINS...
...WIND ADVISORY IN EFFECT FROM LATE THIS MORNING THROUGH THIS
AFTERNOON FOR THE MARFA PLATEAU AND VAN HORN AREA... 
...HIGH WIND WATCH IN EFFECT THURSDAY FOR THE GUADALUPE AND DAVIS
MOUNTAINS...

.STRONG WINDS ASSOCIATED WITH AN UPPER LEVEL STORM SYSTEM WILL
AFFECT THE GUADALUPE AND DAVIS MOUNTAINS TODAY AND TONIGHT. A
SURFACE LOW PRESSURE AREA WILL ALSO DEVELOP AND INCREASE WINDS
ACROSS MUCH OF THE REST OF THE REGION...INCLUDING THE MARFA
PLATEAU AND VAN HORN AREA. WINDS WILL REMAIN STRONG THROUGH THE
MOUNTAINS INTO THURSDAY. A HIGH WIND WATCH HAS BEEN POSTED 
THURSDAY FOR THE GUADALUPE AND DAVIS MOUNTAINS.

NMZ027-TXZ074-258-082200-
/O.UPG.KMAF.HW.A.0009.060309T0000Z-060309T1200Z/
/O.NEW.KMAF.HW.A.0010.060309T1200Z-060310T0000Z/
/O.EXT.KMAF.HW.W.0025.060308T1200Z-060309T1200Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA-
GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ALPINE...
GUADALUPE MOUNTAINS NP...PINE SPRINGS
455 AM CST WED MAR 8 2006 /355 AM MST WED MAR 8 2006/

...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 AM CST /5 AM MST/
THURSDAY...
...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 6 AM CST /5 AM MST/ WEDNESDAY
TO 6 AM CST /5 AM MST/ THURSDAY. A HIGH WIND WATCH HAS BEEN POSTED
FOR THE DAY THURSDAY.

SOUTHWEST TO WEST WINDS OF 35 TO 50 MPH...WITH GUSTS TO 70 MPH
ARE EXPECTED TO DEVELOP EARLY TODAY ACROSS THE DAVIS AND GUADALUPE
MOUNTAINS. THESE STRONGER WINDS ARE EXPECTED TO LAST THROUGH THE
AFTERNOON...AND INTO TONIGHT. IN THE DAVIS MOUNTAINS THESE WINDS
WILL OCCUR MAINLY ABOVE 6000 FEET.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THOSE PLANNING
TRAVELING THROUGH THE MOUNTAINS SHOULD BE PREPARED FOR HIGH
WINDS.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

TXZ057-080-082200-
/O.CON.KMAF.WI.Y.0002.060308T1700Z-060309T0000Z/
VAN HORN AND HIGHWAY 54 CORRIDOR-MARFA PLATEAU-
INCLUDING THE CITIES OF...VAN HORN...MARFA
455 AM CST WED MAR 8 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM CST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM
CST THIS AFTERNOON. 

SOUTHWEST WINDS WILL INCREASE ACROSS THE AREA LATE THIS MORNING. WINDS
OF 30 TO 40 MPH WITH GUSTS OF 45 TO 50 MPH CAN BE EXPECTED.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind watch went out at Mar 6, 12:44 PM MST, 1 hour 1 minute earlier.

Area forecast discussion, Mar 6, 12:44 PM MST, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
144 PM CST MON MAR 6 2006

.SHORT TERM...
AN UPPER LEVEL RIDGE WILL BEGIN TO MOVE EAST OF THE CWA TONIGHT WITH
UPPER LEVEL WINDS BECOMING MORE SOUTHWESTERLY.  MINOR UPPER LEVEL
DISTURBANCES WILL MOVE AROUND THE NORTHERN PERPHERY OF THE HIGH AND
RESULT IN MIDDLE AND HIGH CLOUDS SPREADING ACROSS THE AREA.  AT THE
SURFACE...SOUTHEASTERLY WINDS MAY BRING LOW CLOUDS CLOSE TO THE
EASTERN EDGE OF THE CWA. ANY LOW CLOUDS THAT DEVELOP WILL GENERALLY
BE CONFINED TO THE EASTERN CWA...THE WESTERN LOW ROLLING PLAINS AND
THE LOWER TRANS PECOS REGION.

A WEAK LOW LEVEL JET WILL DEVELOP OVER THE CWA TONIGHT WITH
SOUTHERLY WINDS IN THE 30 TO 35 KT RANGE AT 850 MB.  THESE WINDS
WILL SERVE TO INCREASE LOW LEVEL MOISTURE OVER THE AREA.  INCREASED
MOISTURE AND CLOUD COVER WILL KEEP TEMPERATURES FROM RADIATING
ESPECIALLY OVER THE EASTERN SECTION RESULTING IN MILDER
TEMPERATURES.  LOWS TONIGHT WILL RANGE FROM THE 40S IN THE WESTERN
CWA TO THE 50S IN THE EAST.

.LONG TERM...
MID LEVEL FLOW WILL INCREASE TUE AS RIDGE AXIS SHIFTS E. THIS ALLOWS
FOR LEE TROF AND ASSOCD LOW LEVEL THERMAL RIDGE TO SHARPEN AND MOVE
EWD. THIS WILL RESULT IN VERY WARM TEMPS ACRS PB...NOT SO MUCH W
BECAUSE OF POSSIBILITY OF INCREASING MID/HIGH LEVEL MSTR. MSLP
GRADIENT ON THE WEAK SIDE. AFTER TUE PM MID LEVEL FLOW UNDERGOES
AMPLIFICATION WITH MID/UPPER LOW PROGGED TO PASS ACRS NM AND
ANTICIPATED RESULTANT INCREASE IN WINDS ACRS ALL AREAS. GENERAL LIFT
AHEAD OF LOW WILL TEND TO LIMIT WINDS SOME...BUT MSLP GRADIENT
TIGHTENS. ATTP WILL OPT TO ISSUE HIGH WIND WATCH FOR THE DAVIS/GDP
MTNS FOR WED. MID LEVEL TEMPS WILL COOL DRAMATICALLY WITH LOW...
HOWEVER WARM/DRY POCKET WILL PROBABLY REMAIN ACRS BIG BEND REGION
AND LOWER TRANS PECOS. MID LEVEL COLD TEMPS OF MINUS 20C TO 25C
RAISES CONCERNS FOR -SHRA/TSRA AND WILL OPT TO PULL ISOLD POPS W
INTO GDP MTNS/SE NM. ASSOCD PACIFIC COLD FRONT WILL PASS WED NIGHT
WITH BREEZY CONDITIONS DESPITE LOSS OF SFC HEATING. MID LEVEL FLOW
QUICKLY BACKS TO ZONAL THUR PM WITH LEE TROF FORMING. THEREAFTER
BROAD CYCLONIC FLOW DEVELOPS AND HOLD ACRS WRN 1/3 OF CONUS FRI-SUN
WITH LOW LEVEL THERMAL RIDGE IN PLACE ACRS W TX. POTENTIAL FOR BRIEF
SHALLOW MSTR RETURN SUN/MON AM WITH NO SUBSTANTIAL INDICATION OF
INSTABILITY ATTP.

&&

.FIRE WEATHER...
FIRE WX CONCERNS INCREASE TUE AS SW MID LEVEL FLOW INCREASES WITH
RIDGE E. DRY DOWNSLOPE WINDS WILL SPREAD E ACRS SE NM AND W TX
AIDING IN WARM CONDITIONS DESPITE HGHT FALLS. SW MID LEVEL FLOW IS
EXPECTED TO BRING IN SOME CLOUDS WHICH MAY LIMIT MIXING ABIT. STILL
FCST SOUNDINGS ACRS WRN AREAS REFLECT DEEP MIXED LAYER WITH MEAN
WIND NEAR 25KTS. 25-35KTS WINDS AT 7H WILL RESULT IN GUSTY MTN
WINDS. ATTP THERE ISN/T VERY GOOD AGREEMENT BTWN NAM/GFS WITH NAM
BEING THE WINDIER AND GFS THE DRIER. BASED ON THE VERY DRY AIR THAT
IS IN PLACE CURRENTLY W OF THE MTNS TEND TO SIDE WITH THE DRIER GFS
AND THE FACT THE THE NAM HAS STRUGGLED WITH DRY AIR. CONTINUE TO
BELIEVE THAT RFW CONDITIONS WILL HAVE BEST CHANCE TO MATERIALIZE IN
THE ELEVATIONS BLO 6000 FT. HAVE OPTED TO CONTINUE RFW FOR TRANS
PECOS INCLUDING SE NM PLAINS TUE. WIND INCREASES FURTHER WED AS MID
LEVEL LOW NEARS AND RH/S WILL GENERALLY BE TRENDING UP. HOWEVER
EXPECT THAT THERE WILL AN AREA OF VERY WARM/DRY AIR ACRS THE BIG
BEND/LOWER TRANS PECOS WED PM WHERE STRONG 7H-85H WINDS ARE PROGGED.
AT THIS POINT WILL HOLD OFF ON HEADLINES BUT WILL MENTION POTENTIAL
IN FWF.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              54  84  54  72 /  10  10  10  10
CARLSBAD NM                49  83  52  73 /  10   0  10  10
DRYDEN TX                  58  82  55  78 /  10  10  10  10
FORT STOCKTON TX           58  88  56  72 /  10  10  10  10
GUADALUPE PASS TX          54  76  44  61 /  10   0   0  10
HOBBS NM                   49  83  51  72 /  10   0  10  10
MARFA TX                   44  80  42  65 /  10   0   0  10
MIDLAND INTL AIRPORT TX    55  86  55  72 /  10  10  10  10
ODESSA TX                  55  84  55  72 /  10   0  10  10
WINK TX                    53  90  56  73 /  10   0  10  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM 11 AM MST TUESDAY TO 5 PM MST
     TUESDAY FOR THE FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY
     COUNTY PLAINS...GUADALUPE MOUNTAINS OF EDDY COUNTY...NORTHERN
     LEA COUNTY...AND SOUTHERN LEA COUNTY.

     HIGH WIND WATCH FROM 5 AM MST WEDNESDAY TO 5 PM MST WEDNESDAY
     FOR THE FOLLOWING ZONE...GUADALUPE MOUNTAINS OF EDDY COUNTY.

TX...FIRE WEATHER WATCH FROM NOON CST TUESDAY TO 6 PM CST TUESDAY FOR
     THE FOLLOWING ZONES...ANDREWS...DAVIS/APACHE MOUNTAINS
     AREA...GAINES...GUADALUPE MOUNTAINS...LOVING...REEVES
     COUNTY AND UPPER TRANS PECOS...VAN HORN AND HIGHWAY 54
     CORRIDOR...WARD...AND WINKLER.

     HIGH WIND WATCH FROM 6 AM CST WEDNESDAY TO 6 PM CST WEDNESDAY
     FOR THE FOLLOWING ZONES...DAVIS/APACHE MOUNTAINS AREA...AND
     GUADALUPE MOUNTAINS.

&&
Hazardous weather outlook, Mar 6, 12:44 PM MST, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
144 PM CST MON MAR 6 2006

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-071945-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
144 PM CST MON MAR 6 2006 /1244 PM MST MON MAR 6 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

DRY WEST WINDS WILL INCREASE ACROSS THE WESTERN PORTIONS OF THE
OUTLOOK AREA TUESDAY WITH SUSTAINED WINDS NEAR 20 MPH AND MINIMUM
HUMIDITY NEAR 15 PERCENT. CONDITIONS ARE ALREADY VERY DRY AND WITH
THE WARM TEMPERATURES THE POTENTIAL FOR FIRES TO ESCAPE EXITS AND
FIRE WEATEHR WATCH IS IN EFFECT FOR THE WESTERN PERMIAN BASIN...
SOUTHEAST NEW MEXICO...AND THE DAVIS AND GUADALUPE MOUNTAINS FOR
TUESDAY.

WEST WINDS WILL INCREASE FURTHER WEDNESDAY AS A SYSTEM MOVES EAST
ACROSS NEW MEXICO. ACROSS THE MOUNTAINS WINDS OF 30 TO 45 MPH WITH
GUSTS OF 60 TO 65 MPH ARE EXPECTED AND A HIGH WIND WATCH IS IN
EFFECT FOR THE DAVIS AND GUADLUPE MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

Nearby

High Wind Watches in New Mexico, 2006High Wind Watches in Texas, 2006Every high wind watch in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.